# SDR DALA14023983748

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 43,033 hours, 16,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND FIVE EMERGENCY LIGHT BATTERY PACKS THAT HAD A FAILED CAPACITY TEST. MAINTENANCE R & R BATTERY PACKS AND TESTED OK IAW AMM 33-51-06.
